# SDR UIEA2025041400465

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 94,737 hours, 16,428 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - MFOUND M/D FLOOR BEAM CORROSION AT STA 2240 RBL 57 TO RBL 85.( 1. REMOVE AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 103. 2. REPAIR DAMAGE AREA IAW SRM 53-00-51-2R-3 REV 103 W/S 50176 AND EI NO: T2025A53M-546 REV 1. 3. INSTALL FASTNERS IAW SRM 57-40-02-0G-0 REV 103 AND DWG NO: 65B38112 SH 13 REV - AND SH 14 REV -. 4. CONDITION CHECK NORMAL AND JOB COMPLETED. )
